Breathless From Levothyroxine

2 Replies Updated



Conversation Starter

linda Says:


My dosage was just increased,150 MCG,and was wondering if this drug can cause shortness of breath?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
MedsChat Admin Says:
[ Site Admin ]

Hi Linda,

This may indicate an allergic reaction:

"Allergies to the medicine are unlikely, but if the patient develops a severe reaction to this drug such as difficulty breathing, shortness of breath or swelling of the face and tongue it is imperative that the patient immediately seek medical attention."

Please get in touch with your prescribing physician asap...

More information: Levothyroxine Details

REPLYSHARE 
Was this helpful?      0  
2
veronica gerbe Says:

Yes it can. My doctor was overmedicating me without realizing it and I had shortness of breath. I was also eating more and very tired. I

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Low platelets from Levothyroxine
I'm taking levothyroxine 75 mcg since about 10 years and now my platelets counts are lower than normal since about 3... 1 reply
Levothyroxine side effects
I was recently diagnosed with an underactive thyroid. I have been taking levothyroxine for almost two weeks. For the las... 502 replies
Levothyroxine is Satan
I don't feel so confused anymore. Now I know all of you are going through the same thing. My doctor put me on 50mcg ... 223 replies
Levothyroxine numb hands, dizzy, itching, stomach issues
I had a total throdectomy 2 years ago due to thyroid cancer. I have been on 150 - 200mg Levothyroxine daily. Side effect... 75 replies
Levothyroxine 50mcg Tablet Recall
I recieved a letter from my health care provider saying that i cannot continue getting Levothyroxine 50mcg tablet that t... 31 replies
Levothyroxine and Ringing in the Ears
I was recently diagnosed with Hypothyroidism after having my thyroid tested and my TSH was 5.9. I have been taking Levot... 23 replies
Levothyroxine and fainting
I was a perfectly healthy 14 year old until I grew very tired and went to see a doctor. We got blood work done & my ... 22 replies
Levothyroxine and dizziness
I've been taking Levothyroxine 25mg for almost four months, first three months was fine, now seem to be having dizzy... 21 replies
levothyroxine tis indeed evil
I've taken this medication on and off for years. New endo- thought we should try again, despite my very educated dis... 21 replies
levothyroxine 50 mcg?
white oblong tablet with M on the front and L5 on the back says substitute for synthyroid ## Located an exact match, it&... 15 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 May 2008.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA